MathSciNet Relay Station
MathSciNet bibliographic data
MR450979 (56 #9269) 46J05
Wood, James A. A necessary and sufficient condition that a function on the maximal ideal space of a Banach algebra be a multiplier. Proc. Amer. Math. Soc. 66 (1977), no. 1, 38–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement